Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 67, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at May 15, 2011, 11:12 AM EDT for Williams County, Ohio. It took effect at May 15, 2011, 6:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2011, 11:12 AM EDT (15:12 UTC)
- In effect from
- May 15, 2011, 6:00 PM EDT
- Expired
- May 16, 2011, 10:56 AM EDT
- In force
- 17 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- Minor
County Williams County, OH
The radar
The Northern Indiana radar (KIWX), 95 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point St. Joseph River (OH/IN) at Montpelier (MONO1).
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
238 WGUS43 KIWX 151512 FLWIWX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 1112 AM EDT SUN MAY 15 2011 ...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES .VERY HEAVY RAINFALL OVER THE PAST 24 HOURS LED TO FLASH FLOODING IN PORTIONS OF THE FORECAST AREA AND A RAPID INCREASE IN RIVER LEVELS ACROSS MANY OF THE BASINS INCLUDING THE MAUMEE RIVER BASIN. MINOR FLOODING IS FORECAST ALONG THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AND ABOVE NEWVILLE AND ON THE TIFFIN RIVER NEAR STRYKER. ADDITIONAL RAINFALL IS FORECAST TODAY AND TONIGHT BEFORE SLOWLY COMING TO AN END ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && OHC171-161512- /O.NEW.KIWX.FL.W.0067.110515T2200Z-110519T0600Z/ /MONO1.1.ER.110515T2200Z.110516T1800Z.110518T0600Z.NO/ 1112 AM EDT SUN MAY 15 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * FROM THIS EVENING TO LATE WEDNESDAY NIGHT. * AT 8 AM SUNDAY THE STAGE WAS 10.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY EVENING AND CREST NEAR 12.9 FEET AROUND 2 PM MONDAY MAY 16 AND FALL BELOW FLOOD STAGE AROUND 2 AM WEDNESDAY MAY 18. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET WHICH OCCURRED ON MAR 7 2011. $$ INC003-033-OHC039-161512- /O.NEW.KIWX.FL.W.0068.110516T0900Z-000000T0000Z/ /NVLI3.1.ER.110516T0900Z.110518T0600Z.000000T0000Z.NO/ 1112 AM EDT SUN MAY 15 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * FROM LATE TONIGHT UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 8.5 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY MONDAY MORNING AND CREST NEAR 13.4 FEET AROUND 2 AM WEDNESDAY MAY 18. * AT 14.0 FEET...SIGNIFICANT FLOODING OCCURS ON DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE. CONSIDERABLE AGRICULTURAL AND LOW LAND FLOODING OCCURS ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. * THIS CREST COMPARES TO A PREVIOUS CREST OF 13.3 FEET WHICH OCCURRED ON APR 28 2011. $$ OHC039-051-171-161512- /O.NEW.KIWX.FL.W.0069.110516T0700Z-110520T1600Z/ /STRO1.1.ER.110516T0700Z.110516T1800Z.110519T1600Z.NO/ 1112 AM EDT SUN MAY 15 2011 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLOOD WARNING FOR THE TIFFIN RIVER NEAR STRYKER * FROM LATE TONIGHT TO FRIDAY AFTERNOON. * AT 10 AM SUNDAY THE STAGE WAS 8.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY MONDAY MORNING AND CREST NEAR 11.3 FEET AROUND 8 PM MONDAY MAY 16 AND FALL BELOW FLOOD STAGE AROUND 12 PM THURSDAY MAY 19. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. * THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET WHICH OCCURRED ON APR 23 2009. $$
2 follow-up statements
603 WGUS83 KIWX 160304 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1104 PM EDT SUN MAY 15 2011 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES TIFFIN RIVER NEAR STRYKER AFFECTING DEFIANCE...FULTON AND WILLIAMS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... KANKAKEE RIVER AT DAVIS ROUTE 30 AFFECTING LA PORTE...ST. JOSEPH AND STARKE COUNTIES SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY .HEAVY RAINFALL OVER THE PAST 24 HOURS HAS CAUSED RAPID RIVER RISES IN THESE BASINS AND THE ABOVE MENTIONED RIVERS TO EITHER BE IN FLOOD OR FORECASTED TO REACH FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS. DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS. ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN ABOUT 24 HOURS OR SOONER IF NECESSARY. && INC091-141-149-170304- /O.CON.KIWX.FL.W.0064.000000T0000Z-000000T0000Z/ /DAVI3.1.ER.110515T1700Z.110517T0000Z.000000T0000Z.NO/ 1104 PM EDT SUN MAY 15 2011 THE FLOOD WARNING CONTINUES FOR THE KANKAKEE RIVER AT DAVIS ROUTE 30 * UNTIL FURTHER NOTICE. * AT 10 PM SUNDAY THE STAGE WAS 10.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 11.3 FEET AROUND 8 PM MONDAY MAY 16 AND BEGIN FALLING. * AT 11.0 FEET...FLOODING OF SECONDARY ROADS NEAR THE RIVER BEGINS. $$ OHC171-170304- /O.CON.KIWX.FL.W.0067.000000T0000Z-110519T0600Z/ /MONO1.1.ER.110516T0051Z.110516T1800Z.110518T0600Z.NO/ 1104 PM EDT SUN MAY 15 2011 THE FLOOD WARNING CONTINUES FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * UNTIL LATE WEDNESDAY NIGHT. * AT 8 AM SUNDAY THE STAGE WAS 10.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SUNDAY EVENING AND CREST NEAR 12.9 FEET AROUND 2 PM MONDAY MAY 16 AND FALL BELOW FLOOD STAGE AROUND 2 AM WEDNESDAY MAY 18. * AT 13.0 FEET...COUNTY ROAD K, ONE MILE SOUTHWEST OF MONTPELIER BEGINS TO FLOOD. SOME FLOODING BEGINS TO AFFECT THE VILLAGE OF PIONEER. SIGNIFICANT LOW LAND AND AGRICULTURAL FLOODING OCCURS NEAR THE RIVER. $$ INC003-033-OHC039-170304- /O.EXT.KIWX.FL.W.0068.110516T1124Z-000000T0000Z/ /NVLI3.1.ER.110516T1124Z.110518T1800Z.000000T0000Z.NO/ 1104 PM EDT SUN MAY 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * FROM MONDAY MORNING UNTIL FURTHER NOTICE. * AT 10 PM SUNDAY THE STAGE WAS 10.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING AND CREST NEAR 12.5 FEET AROUND 2 PM WEDNESDAY MAY 18. * AT 12.0 FEET...DEKALB COUNTY ROAD 42 ABOUT 3 MILES NORTHEAST OF NEWVILLE FLOODS. AGRICULTURAL AND LOW LANDS FLOOD ALONG THE ST. JOSEPH RIVER TO THE CEDARVILLE RESERVOIR. $$ OHC039-051-171-170304- /O.EXT.KIWX.FL.W.0069.110516T1100Z-110518T1200Z/ /STRO1.1.ER.110516T1100Z.110516T1800Z.110517T1200Z.NO/ 1104 PM EDT SUN MAY 15 2011 THE FLOOD WARNING HAS BEEN EXTENDED FOR THE TIFFIN RIVER NEAR STRYKER * FROM MONDAY MORNING TO WEDNESDAY MORNING. * AT 10 PM SUNDAY THE STAGE WAS 10.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING AND CREST NEAR 11.2 FEET AROUND 8 PM MONDAY MAY 16 AND FALL BELOW FLOOD STAGE AROUND 8 AM TUESDAY MAY 17. * AT 11.0 FEET...FLOODING OF LOWLAND AREAS AROUND STRYKER CAN BE EXPECTED. $$
868 WGUS83 KIWX 161456 FLSIWX FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1056 AM EDT MON MAY 16 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... SAINT JOSEPH RIVER OHIO BELOW MONTPELIER AFFECTING WILLIAMS COUNTY SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE AFFECTING ALLEN...DE KALB AND DEFIANCE COUNTIES THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT. OHC171-161526- /O.CAN.KIWX.FL.W.0067.000000T0000Z-110519T0600Z/ /MONO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1056 AM EDT MON MAY 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO BELOW MONTPELIER * AT 8 AM MONDAY THE STAGE WAS 10.6 FEET * FLOOD STAGE IS 12.0 FEET. $$ INC003-033-OHC039-161526- /O.CAN.KIWX.FL.W.0068.000000T0000Z-110516T1456Z/ /NVLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1056 AM EDT MON MAY 16 2011 THE FLOOD WARNING IS CANCELLED FOR THE SAINT JOSEPH RIVER OHIO ABOVE NEWVILLE * AT 10 AM MONDAY THE STAGE WAS 10.9 FEET * FLOOD STAGE IS 12.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at May 15, 5:18 AM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 15, 5:18 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 518 AM EDT SUN MAY 15 2011 .SHORT TERM... MUCH TAMER IN SHORT TERM AFTER EVENING/OVERNIGHT SHARS FLASH FLOOD EVENT IN HUNTINGTON CO/WABASH BASIN. CYC CIRC SYSTEM THAT HAS MEANDERED ACRS THE SRN PART OF IN WL FINALLY LIFT NNE AS COMPLEX SYSTEM OF LOBES/WEAKER CIRC FUJIWHARA THROUGH THE BASE OF CIRC. FIRST LOBE LIFTING NORTHEAST THROUGH NC WL ALSO BEGIN TO FORCE CYCLOGENESIS ACRS ERN PA AND EAST OF APPALACHIA TODAY. START OF THIS SEEN WITH UPTICK IN PRESSURE FALLS ACRS PA INTO NJ. EXPCT RAFL ASSOCD WITH PERSISTENT MID LVL DEFORMATION/LLVL CONVERGENT TROF/ISENT UPGLIDE IN COLD CONVEYOR BELT TO BECOME MORE SPOTTY THIS AFTN AS ISENT SFCS BECOME MORE PARALLEL TO BACKING FLOW. FAVOR NAM WITH HANDLING OF 5H COMPLEXITIES AND CONT TREND TOWARD LIGHTER PRECIP/LOWER POPS ESPCLY BY LATE TONIGHT. ALL BUT SERN CWA DRY BY MONDAY MORNING WITH LOW CHC POPS GIVEN PROXIMITY OF DEEP TROF ACRS OH AND ASSOCD DEEPER MOISTURE PROFILE. CONT TREND TO COOLER TEMPS TODAY ESPCLY NWRN CWA W/INCRSG NRLY FLOW/DEEPER CAA ON BACKSIDE OF DEPARTING SFC LOW. RMNG PDS HAVE OPTED FOR A RATHER LARGE DIURNAL SWINGS GIVEN PROGGED UNSEASONABLY COOL/DRY AIRMASS THROUGH TUE. CONTD NRLY SFC FLOW TUE...BUT ANTICIPATE MID MAY INSOLATION TO PROVIDE STRONG OFFSET EFFECT. CONCERN GROWING FOR POTNL OF PTCHY FROST LATE MON NIGHT/ERLY TUE AM AS PROGGED 4-5C 925MB TEMPS WOULD SUPPORT FROST DVLPMENT...ALL BUT FAR ERN CWA WHERE CLOUD COVER AND GRTR FAILURE TO DECOUPLE. MENTION IN GRIDS/ZFP/HWO SUFFICE FOR NOW AS CHCS TOO LOW/PROBABILITY OF OCCURRENCE UNCERTAIN...TO CONTEMPLATE HEADLINES ATTM. && .LONG TERM...TUESDAY THROUGH SATURDAY ONLY MINOR CHANGES TO THE GRIDS AS LATEST GUIDANCE MATCHES UP RELATIVELY WELL WITH INHERITED GRIDS AND 12Z MODEL GUIDANCE. STAGNANT REX-LIKE BLOCKING PATTERN ANTICIPATED FOR MUCH OF THE PERIOD AS THE FA WILL REMAIN UNDER THE INFLUENCE OF A CLOSED UPPER LEVEL LOW ACROSS THE EASTERN CONUS. NUMEROUS MID LEVEL VORTICITY MAXIMUMS WILL PINWHEEL AROUND THIS BROADER MID LEVEL CIRCULATION...SUPPORTING CHANCES FOR SHOWERS LATE TUESDAY THROUGH THURSDAY. ORIENTATION OF THIS NEGATIVE PV ANOMALY SOUTH AND EAST OF THE FA WILL SUPPORT EAST TO WEST PROPAGATION OF ANY WAVES ACROSS THE SOUTHERN GREAT LAKES AND OH VALLEY...WITH INCREASING THERMAL/MOISTURE ADVECTION OFF THE ATLANTIC. WEAK DPVA AND MOISTURE ADVECTION WITH ANY SUCH WAVE WILL BE ENOUGH TO GENERATE AREAS OF SHOWERS. CONSISTENT GEFS PROBABILITY CHARTS CONTINUE TO POINT TOWARDS THE TUESDAY NIGHT - WEDNESDAY NIGHT PERIOD AS BEING THE BEST CHANCE FOR THESE SHOWERS...HIGHEST IN THE EAST GIVEN EXPECTED ORIENTATION OF MASS FIELDS. OTHERWISE...THE ABOVE MENTIONED THERMAL ADVECTION WILL SUPPORT MODERATING TEMPS THIS WEEK. OPTED TO CONTINUE TO HOLD HIGH TEMPS A LITTLE BELOW MOS GUIDANCE GIVEN EXPECTED EXPANSIVE CLOUD COVER. THE PESKY CLOSED UPPER LOW SHOULD FINALLY GET NUDGED EWD BY DAYS 6/7 IN RESPONSE TO THE NEXT SLOW MOVING UPPER TROUGH FCST TO EJECT OUT OF THE FOUR CORNERS AND INTO THE PLAINS. THIS WILL FORCE THE HIGHLY AMPLIFIED CENTRAL CONUS RIDGE EWD INTO THE REGION FRIDAY INTO SATURDAY....RESULTING IN A NICE REBOUND TO NEAR NORMAL TEMPS AND DRY WX BY THIS TIME. CONSIDERED ADDING POPS TO SATURDAY AFTERNOON AS THE NEXT AFOREMENTIONED UPPER LEVEL SYSTEM APPROACHES. HOWEVER...FAVOR THE SLOWER/DRY SOLUTIONS OF THE ECMWF AND GEFS OVER THE OPERATIONAL GFS FOR THIS PACKAGE GIVEN THE BLOCKED LONGWAVE PATTERN. && .AVIATION /06 UTC TAFS/... INCRSNG STABILITY AND GRDL DECAY OF WWD EXTNS OF SFC TROF OFF CNTL OH SFC LOW SHOULD ALLOW WDSPRD RAFL THIS AM TO BECOME MORE SPOTTY WITH TIME. DRIER AIR TO DRAW IN FM N THIS AFTN AS SFC LOW/TROF REFOCUSES ALONG APPALACHIAN CHAIN WITH CIGS GRDLY RISING. KSBN TO DRY OUT FIRST AND SHOULD BECOME VFR BY LATE AFTN. DEEPER ESTABLISHED MSTR INVOF KFWA TO KEEP CIGS INTO IFR RANGE FOR MUCH OF ERLY AM HOURS AND THEN FOLLOW A SIMILAR ALBEIT SLOWER IMPROVING TREND. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR LMZ043-046. && SHORT TERM...MURPHY LONG TERM...STEINWEDEL AVIATION...MURPHY
Hazardous weather outlook, May 15, 6:46 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 646 AM EDT SUN MAY 15 2011 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 646 AM EDT SUN MAY 15 2011 /546 AM CDT SUN MAY 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAL FLOODING FROM YESTERDAY'S EXCESSIVE RAINFALL HAS LED TO ROAD CLOSURES ACROSS PORTIONS OF NORTHERN INDIANA...ESPECIALLY ACROSS HUNTINGTON COUNTY WHERE EXTENSIVE FLOODING HAS BEEN REPORTED. ADDITIONAL RAINFALL TODAY COULD FURTHER EXACERBATE ANY ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY FROST IS POSSIBLE EARLY TUESDAY MORNING ACROSS NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY ROAD CLOSURES AND/OR IMPASSABLE ROADS DUE TO HIGH WATER. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 646 AM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY IS IN EFFECT MONDAY INTO MONDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 15, 8:48 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HEAVY RAIN 1 SSW MICHIGAN CITY 41.69N 86.90W
05/15/2011 M2.60 INCH LA PORTE IN COCORAHS
STORM TOTAL OVER THE PAST 24 HOURS
&&
EVENT NUMBER IWX1100777
SAWLocal storm report, May 15, 8:49 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
849 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN WNW NEW BUFFALO 41.79N 86.74W
05/15/2011 M2.11 INCH BERRIEN MI COCORAHS
STORM TOTAL OVER PAST 24 HOURS
&&
EVENT NUMBER IWX1100778
SAWLocal storm report, May 15, 9:04 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
904 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM HEAVY RAIN 1 E BRYAN 41.47N 84.53W
05/15/2011 M2.17 INCH WILLIAMS OH COCORAHS
STORM TOTAL OVER PAST 24 HOURS
&&
EVENT NUMBER IWX1100779
SAWLocal storm report, May 15, 9:26 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM FLOOD BIPPUS 40.94N 85.62W
05/15/2011 HUNTINGTON IN LAW ENFORCEMENT
MANY COUNTY ROADS WERE STILL FLOODED OVER THE NORTHERN
PORTION OF HUNTINGTON COUNTY
&&
EVENT NUMBER IWX1100780
SKIPPERLocal storm report, May 15, 9:33 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
933 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM FLOOD 3 E SERVIA 40.96N 85.69W
05/15/2011 WABASH IN LAW ENFORCEMENT
SOME COUNTY ROADS WERE STILL FLOODED OVER NORTHEAST
WABASH COUNTY...ESPECIALLY NEAR THE HUNTINGTON COUNTY
BORDER
&&
EVENT NUMBER IWX1100781
SKIPPERLocal storm report, May 15, 11:07 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1107 AM EDT SUN MAY 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HEAVY RAIN MONTPELIER 41.59N 84.60W
05/15/2011 M3.22 INCH WILLIAMS OH CO-OP OBSERVER
STORM TOTAL OVER PAST 24 HOURS
&&
EVENT NUMBER IWX1100782
SAWThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:12 AM EDT | River Flood Warning | IWX | Defiance | 24 hr |
| May 15, 11:12 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 3 days |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.